# SDR SCNA20241125376

- Difficulty date: November 22, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 721,285 hours, 25,876 cycles
- System (JASC): 5697 · Window System Wiring
- Part: Wire
- Condition: Arced
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKORDER 80746, NON-ROUTINE 00004: INITIAL INSPECTION: SIGN OF ARCING ON BRAID WIRE UPPER EDGE OF WINDOW 1 RH AT FLIGHT COMPARTMENT.
